# SDR CALA0400148

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 36,078 hours, 10,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT STA 1620-1640, S21R, JUST BELOW AND FORWARD OF R-3 DOOR.  A DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 214.  A DIP WAS ISSUED TO INSPECT FASTENERS EVERY 1,000 FLIGHT CYCLES AND TO PERFORM A PERMANENT REPAIR AT 3,000 FLIGHT CYCLES.
